MathSciNet Relay Station
MathSciNet bibliographic data
MR1462850 16H05 (12E15 13A20 16K20)
Saltman, David J. Division algebras over $p$-adic curves. J. Ramanujan Math. Soc. 12 (1997), no. 1, 25–47.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement